Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Digital vasculitis: a late complication of anti-tumour necrosis factor alpha therapy|
|Citation:||Clinical Rheumatology, 2008; 27(12):1593-1595|
|Pamela Mangat, Samuel Whittle, Les Cleland, Vidya Limaye|
|Abstract:||Anti-tumour necrosis factor alpha therapy has led to significant advancement in the treatment of rheumatological disease. Rarely, anti-TNFalpha antagonists have been associated with vasculitis, predominantly cutaneous leukocytoclastic vasculitis. We present the first case of angiographically-confirmed digital vasculitis occurring as a late complication of etanercept therapy. Our case adds to the limited repertoire of case reports of anti-TNFalpha induced vasculitis and highlights the potential risk of this serious complication occurring up to several years after initiation of these agents.|
|Keywords:||Angiography; Anti-TNFα; Neuropathy; Vasculitis|
|Appears in Collections:||Medicine publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.